MathSciNet Relay Station
MathSciNet bibliographic data
MR2532797 34K05 (26A33 47N20)
Zhou, Yong; Jiao, Feng; Li, Jing Existence and uniqueness for $p$-type fractional neutral differential equations. Nonlinear Anal. 71 (2009), no. 7-8, 2724–2733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement